# SDR YENA2025072800780

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N982JB
- Make and model: Airbus A321-231
- Aircraft serial: 07815
- Aircraft time: 33,367 hours, 6,602 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1700, LAX-FFL. "FLIGHT ATTENDANTS NOTICED AN ODOR IN THE AFT OF THE AIRCRAFT; COMPLIED WITH INFO NOTICE 2017-7015,SECTION B2 ID ODOR AS TYPE 1 ,APU WILL BE  DEFERRED FOR FURTHER EVALUATION,DECON LEVEL "B" WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A  ACFT OK FOR SVC."
